Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

((((((( kara kara karini ))))))) kara lynne

Posted by lil' jimi on August 18, 2003, at 16:13:21

In reply to jimster, posted by kara lynne on August 18, 2003, at 14:51:58

kara kara!

you just vent all of that you want to !
no one can complain about being too long-winded when they're as verbose as i am ...

you are seeing this so clearly now ... ... although it is through so much pain ... ...
it is like the pain of your relationship wasn't acknowledged at that time and is coming back now to let you know all about it ... ... and about him.

slowing down on your lex dose now may aggravate your lex SEs more ... if the ocd-ing is real bad, then you have no choice ... ... ever tried valerian? ... ... Bill L. on the lex thread has said it has calming effects, helps him sleep without any extra SEs ... ...

sounds as if between your med changes and him, you're getting hit with a "perfect" psychic storm there ... ... let us know how we may help you ride it out!!

hang in there and ...
take care!
~ jim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[251893]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:lil' jimi thread:250124
URL: http://www.dr-bob.org/babble/social/20030818/msgs/251893.html